ISSN 1817-2172, рег. Эл. № ФС77-39410, ВАК

Differential Equations and Control Processes
(Differencialnie Uravnenia i Protsesy Upravlenia)

Boundedness of solutions of some class of linear systems


Boris Filippovich Ivanov

Head of the Department of Higher Mathematics
Saint Petersburg State University of Industrial Technologies and Design
Higher School of Technology and Energy,
Str. Ivan Chernykh, 4, 198095 Saint Petersburg, Russia.
PhD in physics and mathematics, Associate Professor


We consider a linear nonhomogeneous system of differential equations. In this system, the matrix-coefficient in the linear part is the sum of an absolutely summable matrix and a matrix summable with the degree which greater one but not exceeding two. It is also assumed that there exists a neighborhood of zero in which the Fourier transform of each element of the second matrix equals zero. The nonhomogeneity is assumed to be summable with any degree which greater than one or essentially bounded, has a bounded integral, and the sum of the reciprocal of the summability of the second matrix and the nonhomogeneity is less than one. In previous works we introduced the concepts of the set of resonant points, resonant and non-resonant conditions for functions summable with some degree or essentially bounded. This paper proposes a criterion of boundedness of solutions in the form of conditions on the resonant points of the coefficients of the system. It was proved that if for a number of coefficients of the system non-resonant conditions (which for finite resonance points have the form of arithmetic relations between their coordinates, i.e resonant frequencies) are fulfilled, then each solution is bounded. In addition, it has been established that in the resonance case it is always possible to choose such an arbitrarily small perturbations of the coefficients of the system (in the sense of the norms of the corresponding spaces) that the resonance sets of the system coefficients will not increase, the resonance condition will be satisfied but the perturbed system will have unbounded solutions.



  1. Chezari, L. Asimptoticheskoe povedenie i ustoychivost' resheniy obyknovennykh differentsial'nykh uravneniy [Asymptotic Behavior and Stability Problems in Ordinary solutions of Differential Equations]. Moscow, Mir Publ., 1964. 477 p. (In Russ.)
  2. Coppel, W. A. Stability and Asymptotic Behavior of Differential Equations. Published by D. C. Heath, Boston, Mass., 1965. 166 p.
  3. Conti, R. On the boundedness of solutions of ordinary differential equations. Funkcialaj Ekvacioj 1966. Vol. 9 № 1. P. 23-26.
  4. Massera, Kh., Sheffer, Kh. Lineynye differentsial'nye uravneniya i funktsional'nye prostranstva [Linear differential equations and function spaces]. Moscow, Mir Publ., 1970. 456 p. (In Russ.)
  5. Korolev, V. V. Ob ogranichennosti resheniy lineynoy sistemy differentsial'nykh uravneniy s peremennymi koeffitsientami. Differents. uravneniya. 1966. V.2, № 5 pp.609-613. (In Russ.)
  6. Wallgren, T. Oscillations of solutions of the differential equation y00 + p(y) = f(x). SIAM J. Math. Anal. 1976. V. 7, № 6. pp. 848-857.
  7. Pliss, V. A. Ravnomerno ogranichennye resheniya lineynykh sistem differentsial'nykh uravneniy.Differents. uravneniya. 1977. V.13, № 5 pp.883- 891. (In Russ.)
  8. Pliss, V. A. Mnozhestva lineynykh sistem s ravnomerno ogranichennymi resheniyami.Differents. uravneniya. 1980. V.16, № 9. pp. 1599-1616. (In Russ.)
  9. Mitropol'skiy, Yu. A., Samoylenko, A. M., Kulik, V. L. Primenenie kvadratichnykh form k issledovaniyu sistem lineynykh differentsial'nykh uravneniy. Differents. uravneniya. 1985. V.21, №5. pp.776-788. (In Russ.)
  10. Kulik, V. L. Ogranichennye resheniya sistem.lineynykh sistem differentsial'nykh uravneniy. Ukr. math. journ. 1987. V.39, № 6. pp.729-732. (In Russ.)
  11. Millionshchikov, V. M. Usilenie teoremy o stabil'noy ogranichennosti resheniy.Differents. uravneniya. 1993. V.29, №11. pp. 2011. (In Russ.)
  12. Baskakov A. G. Otsenki ogranichennykh resheniy lineynykh differentsial'nykh uravneniy.Differents. uravneniya. 2003. V.39,№ 12. pp. 413-415. (In Russ.)
  13. Izobov N. A., Prokhorova R. A. Lineynye differentsial'nye sistemy Koppelya-Konti [Koppel-Konti linear differential systems]. Minsk, Belorus. Nauka Publ., 2008. 230 p. (In Russ.)
  14. Bortnitskaya, L. I., Prokhorova, R. A. Linear systems with Lp - dichotomy on the axis. Materialy mezhdunarodnoy matematicheskoy konferentsii(7– 10 dekabrya 2015.), Minsk, Belorussiya "Shestye Bogdanovskie chteniya po obyknovennym differentsial'nym uravneniyam" [Proc. Int. Conf."Sixth Bogdanov readings on ordinary differential equations"], Minsk, Belarus: Publishing House Minsk Institute of Mathematics of the National Academy of Sciences of Belarus 2015, pp.18-19, v.3. (In Russian)
  15. Ivanov, B. F. Ob odnom dopolnenii K neravenstvu Gel'dera.I Vestn. S.- Peterb. un-ta. Ser. 1. Matematika. Mekhanika. Astronomiya . 2017 V.4(62), №3 pp. 436–447.(In Russ.)
  16. Ivanov, B. F. Ob odnom dopolnenii K neravenstvu Gel'dera.II Vestn. S.- Peterb. un-ta. Ser. 1. Matematika.Mekhanika.Astronomiya. 2017 V.4(62), №4 pp. 586–596. (In Russ.)
  17. Ivanov, B. F. Ob odnom dopolnenii K neravenstvu G¨el'dera. Sluchay rezonansa. I Vestn. S.-Peterb. un-ta. Ser. 1. Matematika. Mekhanika. Astronomiya. 2018 V.5(63) №1, pp.60–69.
  18. Ivanov B. F. Ob odnom dopolnenii K neravenstvu G¨el'dera.Sluchay rezonansa.II Vestn. S.-Peterb. un-ta. Ser. 1.Matematika. Mekhanika. Astronomiya. 2018 V.5(63) № 2, pp.233–243.
  19. Funktsional'nyy analiz. Seriya: Spravochnaya matematicheskaya biblioteka [Functional analysis. Series: Reference Mathematical Library]. Pod red. S.G.Kreina ; Moscow Nauka Publ., 1972. 544 p. (In Russ.)
  20. Gel'fand, I. M., Shilov, G. E. Obobshchennye funktsii i deystviya nad nimi [Generalized functions and actions on them] , vyp. 1. Moscow: Fizmatlit Publ., 1959. 470 p. (In Russ.)
  21. Vladimirov, V. S. Uravneniya matematicheskoy fiziki [Equations of mathematical physics]. Moscow Nauka Publ., 1971. 512 p. (In Russ.)
  22. Titchmarsh, E. Vvedenie v teoriyu integralov Fur'ye [Introduction to the theory of Fourier integrals]. Moscow, Leningrad, GITTL Publ. 1948. 479 p.
  23. Ivanov, B. F. Analog of an inequality of Bohr for integrals of functions from Lp(Rn): I.Problemy Analiza, 2014, V. 3 (21), №2, pp. 32–51.
  24. Ivanov, B. F. Analog of an inequality of Bohr for integrals of functions from Lp(Rn): I. Problemy Analiza, 2014, V. 3 (21), №1, pp. 16–34.
  25. Natanson, I. P. Teoriya funktsiy veshchestvennoy peremennoy [Theory of functions of a real variable]. Moscow Nauka Publ., 1974. 480 p. (In Russ.)
  26. Hartman, F. Obyknovennye differentsial'nye uravneniya [Ordinary differential equations]: Per. s angl. I. Kh. Sabitova i Yu. V. Egorova. / Pod red. V. M. Alekseeva. Moscow, Mir Publ., 1970. 720 p. (In Russ.)

Full text (pdf)